Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Acdf c4-7

PadorkePPadorke Posts: 1
edited 11/26/2014 - 4:30 AM in Recovering from Surgery
I had the acdf surgery c4-7 on October 9th 2014. I felt really good at 5 weeks post op and was even planning on returning to work. One night I woke up with a terrible burning pain down the right side of my neck, down into my left arm to my elbow. The surgen said i had disturbed the nerve root. Since then I have had constant pain in my elbow, and now shooting pains in my hands. I do not see the surgen again until the 9th. I Am concerned that this means the fusion is not working. I am taking 300mg of gabapentin 3x a day. With no relieve. Along with 800 mg of ibuprofen 3x a day. Does anyone know if this is normal?
advertisement

Comments

  • LizLiz Posts: 9,745

    Liz, 

    Veritas-Health Forum Moderator

    Spinal stenosis since 1995
    Lumber decompression surgery S1 L5-L3[1996]
    Cervical stenosis, so far avoided surgery
  • Motor1MMotor1 Pittsburgh, PaPosts: 606
    Taking ibuprofen isn't good after your surgery. It can slow your fusion process. That's what my surgeon told me. I would contact your surgeon. He might be able to increase your gabapentine to help with your nerve pain.
  • advertisement
Sign In or Register to comment.